Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lipo = Disability?
Jun 7, 2001

Hi, I am noticing Lipo in my face, my cheeks are shrinking little by little....and people at work are noticing it as well. Can I go on disability with this HIV medication side effect? This is effecting my work.....

Response from Dr. Feinberg

I am not a disability expert, but I doubt it. While you are very self-conscious about it, loss of fat in the cheeks is a cosmetic issue, not a health/disability issue.



Previous
plasma vs serum VL
Next
HIV+ and pursuing a Nursing Degree

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement